# SDR C2XA01CL194

- Difficulty date: August 20, 2001
- Submitted: August 22, 2001
- Operation: Air carrier
- Aircraft: N17521
- Make and model: Emb EMB-135LR
- Aircraft serial: 145378
- Engine: Allsn AE3007A
- System (JASC): 7530 · Compressor Bleed Control
- Part: Tube
- Part number: 23070418
- Condition: Broken
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LGA-MSN FLIGHT 3465 DURING FLIGHT THE CREW REPORTED HIGH ITT AND HIGH FUEL FLOW ON THE NR 1 ENGINE.  THE AIRCRAFT DIVERTED INTO CLEVELAND AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED AND FOUND THE NR 1 ENGINE START BLEED CONTROL VALVE TUBE ASSEMBLY TO BE BROKEN.  THE TUBE IS FROM THE DIFFUSER TO THE START BLEED CONTROL VALVE.  THE TUBE WAS REPLACED AND OPERATIONAL CHECKS WERE GOOD.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
